# SDR A6WA2016122844684

- Difficulty date: December 22, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 31,669 hours, 31,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AT FLIGHT LEVEL 16,000 A STRONG ODOR OF EXHAUST FUMES, CABIN PRESSURE WAS NORMAL, APU WAS OFF, PACKS WERE RUNNING ON ENGINES AND SET TO AUTO, ODOR WAS PRESENT IN COCKPIT ONLY, FA COULD NOT ODOR ANYTHING ABNORMAL IN THE CABIN.
